# SDR USAA980633

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Part time: 39,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION, FOUND A 1.75 INCH CRACK STATION 520, LBL 24.75, WL 207 FLOORBEAM.  INSTALLED DOUBLER PER EA 63061.  (M)
